A. B. Thaheem, "On pairs of automorphisms of von Neumann algebras", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 179810, 6 pages, 1989. https://doi.org/10.1155/S0161171289000323
On pairs of automorphisms of von Neumann algebras
This article has no abstract.
Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.